TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Eighmeekins Offline
learning to love life ♀♀♥
Not a n00b
**
 
Eighmeekins's Avatar
 
Name: Amy Elizabeth
Age: 26
Gender: Female
Location: California :)

Posts: 98
Join Date: October 17th 2009

Question Benadryl OD...help? - January 17th 2010, 01:10 AM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

I accidentally discovered about six months ago that when you OD on Benadryl you get some crazy hallucinations. I have done it a couple of times because it almost feels like being high. When I'm really depressed it kinda wakes me up if you get what I mean. [Edited by Asylum] I know this can't be healthy for me but is it also addicting? I've noticed that if I go a couple of weeks without doing it, it's all I can think about. I haven't told my therapist about it because I'm not sure if it's one of the things she has to report.

Last edited by eunoia; January 17th 2010 at 01:29 AM. Reason: Do not give instructions on how to use or abuse drugs, alcohol, or other illegal substances.
   
  (#2 (permalink)) Old
ThePunkAlien Offline
Member
Senior TeenHelper
*******
 
ThePunkAlien's Avatar
 
Name: Josh
Age: 31
Gender: Male
Location: Hollywood USA

Posts: 777
Blog Entries: 23
Join Date: January 5th 2009

Re: Benadryl OD...help? - January 17th 2010, 05:19 AM

Hey Amy, I really think you do need to get to find a way out of this. Some people, I believe, can be allergic to it. I nearly overdosed on benadryl (A LOT more than what's suggested to get high). I guess everyone's body responds differently, but should still be careful - trust me, oding on that is the least thing you want to do. When it starts to take a disasterous effect on you it can seriously mess up your heart rate and you'll feel like a vein is growing down your throat - it's not pleasant, at all. So from one person who almost went too far, you're better of stopping.
   
Closed Thread

Bookmarks

Tags
benadryl, odhelp

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.